標題: All graphs with maximum degree three whose complements have 4-cycle decompositions
作者: Fu, Chin-Mei
Fu, Hung-Lin
Rodger, C. A.
Smith, Todd
應用數學系
Department of Applied Mathematics
關鍵字: 4-cycle;specified leave;3-regular;graph decomposition
公開日期: 6-Jul-2008
摘要: Let g be the set that contains precisely the graphs on n vertices with maximum degree 3 for which there exists a 4-cycle system of their complement in K(n). In this paper g is completely characterized. (C) 2007 Elsevier B.V. All rights reserved.
URI: http://dx.doi.org/10.1016/j.disc.2007.07.082
http://hdl.handle.net/11536/8584
ISSN: 0012-365X
DOI: 10.1016/j.disc.2007.07.082
期刊: DISCRETE MATHEMATICS
Volume: 308
Issue: 13
起始頁: 2901
結束頁: 2909
Appears in Collections:Articles


Files in This Item:

  1. 000256107600028.pdf